This article is cited in 4 scientific papers (total in 4 papers)
On the Birkhoff Transformation in the Case of Complete Degeneracy of the Quadratic Part of the Hamiltonian
Anatoly P. Markeev
RAS Institute for Problems in Mechanics ul. Vernadskogo 101, str. 1, Moscow, 119526 Russia
A time-periodic one-degree-of-freedom system is investigated. The system is assumed to have an equilibrium point in the neighborhood of which the Hamiltonian is represented as a convergent series. This series does not contain any second-degree terms, while the terms up to some finite degree $l$ do not depend explicitly on time. An algorithm for constructing a canonical transformation is proposed that simplifies the structure of the Hamiltonian to terms of degree $l$ inclusive.
As an application, a special case is considered when the expansion of the Hamiltonian begins with third-degree terms. For this case, sufficient conditions for instability of the equilibrium are obtained depending on the forms of the fourth and fifth degrees.
Hamiltonian system, canonical transformations, stability
|Russian Science Foundation
|The study was financed by the grant from the Russian Science Foundation (Project No.14-21-00068) and conducted at the Moscow Aviation Institute (National Research University).
MSC: 70H05, 70H15, 70E50
Anatoly P. Markeev, “On the Birkhoff Transformation in the Case of Complete Degeneracy of the Quadratic Part of the Hamiltonian”, Regul. Chaotic Dyn., 20:3 (2015), 309–316
Citation in format AMSBIB
\by Anatoly P. Markeev
\paper On the Birkhoff Transformation in the Case of Complete Degeneracy of the Quadratic Part of the Hamiltonian
\jour Regul. Chaotic Dyn.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. P. Markeev, “Ob ustoichivosti nepodvizhnykh tochek otobrazhenii, sokhranyayuschikh ploschad”, Nelineinaya dinam., 11:3 (2015), 503–545
Boris S. Bardin, Victor Lanchares, “On the Stability of Periodic Hamiltonian Systems with One Degree of Freedom in the Case of Degeneracy”, Regul. Chaotic Dyn., 20:6 (2015), 627–648
Rodrigo Gutierrez, Claudio Vidal, “Stability of Equilibrium Points for a Hamiltonian Systems with One Degree of Freedom in One Degenerate Case”, Regul. Chaotic Dyn., 22:7 (2017), 880–892
V. V. Basov, A. S. Chermnykh, “Two-dimensional homogeneous cubic systems: classification and normal forms-III”, Vestnik St. Petersburg Univ. Math., 50:2 (2017), 97–110
|Number of views:|